# SDR CALA2017093003353

- Difficulty date: September 30, 2017
- Submitted: October 1, 2017
- Operation: Air carrier
- Aircraft: N16709
- Make and model: Boeing 737724
- Aircraft serial: 28779
- Aircraft time: 62,488 hours, 21,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 285A17102
- Part serial: 0274
- Condition: Faulty
- Location: Cockpit
- Part time: 62,486 hours, 21,701 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH ON P5 PNL IN COCKPIT, LIGHT STAYS ON WHEN SWITCH IS IN THE ON POSITION. REMOVED AND REPLACED AFT F/A PANEL LIGHTING SWITCH REF WD 33-51- 11, OPS CHECK EMERGENCY LIGHTS REF AMM 33-51-00-720-801, OPS CHECK WORK LIGHT REF AMM 33-26-01-710-001, OPS CHECK ENTRY LIGHT REF AMM 33-29-710-001, ALL OPS CHECK GOOD.
